MAUDE Adverse Event Report: CERNER CORPORATION ORACLE HEALTH TRANSFUSION ADMINISTRATION AND SPECIMEN COLLECTIONS; SPECIMEN COLLECTION ESTABLISHMENT COMPUTER SOFTWARE AND ACCESSORIES

CERNER CORPORATION ORACLE HEALTH TRANSFUSION ADMINISTRATION AND SPECIMEN COLLECTIONS; SPECIMEN COLLECTION ESTABLISHMENT COMPUTER SOFTWARE AND ACCESSORIES
Model Number 2025.01.01
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of the reported incident is still under investigation.The product's instructions for use clearly directs all users to adhere to the listed operational guideline: "only open bridge medical once in your browser, if you open bridge medical in multiple tabs in the same browser, the application does not work as expected." these instructions are also included in customer training.
 
Event or Problem Description
On (b)(6) 2025, a user signed into bridge specimen collection software on multiple devices within the department.This resulted in accession numbers for specimens linking to the incorrect patient which ultimately resulted in results being sent to the wrong patient record.The issue has been resolved for the patient's records.Cerner has not received any communication regarding any reports of adverse patient events related to this incident.
 
Additional Manufacturer Narrative
An internal investigation identified the likely root cause as an improperly terminated session for the previous patient, followed by a subsequent login that reused the stale session object, compounded by incomplete cleanup.Adequate preventative actions have been identified and are currently being implemented, including code modifications and enhanced error messaging to mitigate recurrence.The fix will be released to the impacted clients on version for bridge 2025.01 on (b)(6) 2025, followed by the remaining patch versions for bridge 2024.02 and bridge 2025.02 on december 10, 2025.Cerner will provide another follow-up report after completion of all client communication.
 
Additional Manufacturer Narrative
Customers with affected software packages were proactively notified through four (4) flash notifications and targeted email communications.Flash notifications were made available in the cerner flashes repository, and email alerts were sent to customers who had opted in.Additional emails informed customers whenever a new service package was available.July 25, 2025-preliminary customer notification (flash25-0215-p) issued to raise awareness of the potential issue and outline the affected software packages.August 19, 2025-follow-up #1 notification (flash25-0215-0) provided an update on preventive solution change cr# 1-000000553352, soon to be available.November 26, 2025-release of solution change 1-000000553352; service package #678621 provided for bridge version 2025.01.06.December 10, 2025-additional release of service package #679540 for bridge version 2024.02.03, relating to solution change cr# 1-000000553352.December 18, 2025-cerner corporation customer service contacted the reporting customer ((b)(6)) to inform about the availability of service packages 678621 and 676364 and requested confirmation on the intended package uptake.December 24, 2025-additional release of service package #679541 for bridge version 2025.02.02, associated with solution change cr# 1-000000553352.January 11, 2026-follow-up #2 notification (flash25-0215-1) advised customers regarding solution change cr# 1-000000553352 and availability of three service packages (#678621, #679540, #679541) for download and implementation.February 02, 2026-follow-up #3 notification (flash25-0215-2) republished (flash25-0215-1) and information was sent to additional email recipients.As of february 3, 2026, eleven (11) customers have installed the resolving code package in a non-production database.One (1) customer has applied the package to their production environment.An additional four (4) customers have downloaded the package but have not yet begun installation, out of forty-five (45) potentially impacted clients.Cerner corporation customer service has received confirmation from the reporting customer, (b)(6), acknowledging receipt of the package and the associated implementation instructions.Oracle cerner considers this event closed.

Brand Name
ORACLE HEALTH TRANSFUSION ADMINISTRATION AND SPECIMEN COLLECTIONS
Common Device Name
SPECIMEN COLLECTION ESTABLISHMENT COMPUTER SOFTWARE AND ACCESSORIES
Manufacturer (Section D)
CERNER CORPORATION
8779 hillcrest road
kansas city MO 64138
Manufacturer (Section G)
CERNER CORPORATION
8779 hillcrest road
kansas city MO 64138
Manufacturer Contact
jeff mauzey
8779 hillcrest road
kansas city 
MDR Report Key22630250
Report Number1931259-2025-00013
Device Sequence Number18454369
Product Code MMH
UDI-Device Identifier00853023006104
UDI-Public(01)00853023006104(10)BRG20250101-P662161
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
BK060037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2025.01.01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer09/04/2025
02/02/2026
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/25/2025
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown